# SDR YENA2024012400094

- Difficulty date: January 17, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 02900
- Aircraft time: 65,142 hours, 23,499 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION WERE FOUND IN FRAME SEGMENTS 1 AT OVERWING EMERGENCY EXIT DOOR (AFT RH EEH DOOR 844) CRACK L=0.129 INCH APPROX; REF AEROMAN WO 2023 464/1 NR 2023-732064 REMOVED AND REPLACED FRAME SEGMENTS ON EMERGENCY EXIT DOOR DOOR 844 FOLLOWING INSTRUCTIONS OF TASK CARD A320-52-1144-04-JB , EC NO . A320-52-1144 WORK ACCOMPLISHED BY AEROMAN TECH 8671320.
